Home Print this page Email this page Small font size Default font size Increase font size   Users Online: 76
Home About us Editorial board Search Browse articles Submit article Instructions Subscribe Contacts Login 

    Article Cited by others

ORIGINAL ARTICLE

Proposed regression equations for prediction of the size of unerupted permanent canines and premolars in Yemeni sample

Al-Kabab F A, Ghoname N A, Banabilh S M

Year : 2014| Volume: 3| Issue : 3 | Page no: 68-73

   This article has been cited by
 
1 Mixed dentition space analysis in a Sudanese population
Abdelbagi A. Alzubir,Shaza Abass,Mohamed A. E. Ali
Journal of Orthodontics. 2016; : 1
[Pubmed]  [Google Scholar] [DOI]
2 AuthorsŠ response
Daniel Paludo Brunetto,Leonardo Koerich,M˘nica Tirre de Souza Ara˙jo
American Journal of Orthodontics and Dentofacial Orthopedics. 2015; 147(1): 8
[Pubmed]  [Google Scholar] [DOI]

 

Read this article